# SDR 2011FA0000671

- Difficulty date: August 7, 2011
- Submitted: October 7, 2011
- Operation: General aviation
- Aircraft: N4521A
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B1070
- Engine: Lyc O360A4K
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part serial: HL050143
- Condition: Loose
- Part time: 152 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR CASE BOLTS WORKED LOOSE, SAFETY WIRE BROKEN.  CATASTROPHIC FAILURE AT 152 HRS SINCE O/H.  THE ORIGINAL MFG HISTORICALLY LAST MUCH LONGER.  ADVISE SELF LOCKING BOLTS AND LOCK TABS AS THE ORIGINAL, AND EXTREME CLEANING OF MATING SURFACES PRIOR TO ASSY.
